Electron. J. Diff. Equ., Vol. 2013 (2013), No. 134, pp. 1-17.

Rate of decay for solutions of viscoelastic evolution equations

Mohammad Kafini

In this article we consider a Cauchy problem of a nonlinear viscoelastic equation of order four. Under suitable conditions on the initial data and the relaxation function, we prove polynomial and logarithmic decay of solutions.

Submitted October 14, 2012. Published May 29, 2013.
Math Subject Classifications: 35B05, 35L05, 35L15, 35L70.
Key Words: Decay; Cauchy problem; relaxation function; viscoelastic.

Show me the PDF file (241 KB), TEX file, and other files for this article.

Mohammad Kafini
Department of Mathematics and Statistics
KFUPM, Dhahran 31261, Saudi Arabia
email: mkafini@kfupm.edu.sa

Return to the EJDE web page